MathSciNet Relay Station
MathSciNet bibliographic data
MR744236 60J65 (49A60 60J55)
Karatzas, Ioannis; Shreve, Steven E. Trivariate density of Brownian motion, its local and occupation times, with application to stochastic control. Ann. Probab. 12 (1984), no. 3, 819–828.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement